# SDR IPXA2022051482090

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 65,206 hours, 15,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APM74411
- Condition: Corroded
- Location: Ctr Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C  CTR WING TANK UPPER FWD SKIN BETWEEN S-15 AND S=16 AT STA XCW=101 AND XCW=-81 HAS CORROSION. REMOVED, REPAIRED THE CORROSION AREA IAW EA 011-5720-01-A9561 I/R AND UPS EO MD11-5730-83640-A. (MINOR)
